# SDR SWIA200922106

- Difficulty date: May 16, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 13,940 hours, 11,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR SUPPORT ANGLE CRACKED.  (C CHECK)  REPAIRED PER REO.
